New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kelpie
Regular Member


Date Joined Apr 2008
Total Posts : 31
   Posted 5/21/2008 7:56 AM (GMT -7)   
I was told that I have neopathy in my legs and am taking 300mg of gabapentin twice a day. I also have rotator cuff tendinitis in both shoulders and thoracic outlet syndrome as a result of an auto accident several years ago. However about 6 weeks ago I started to experience severe stabbing pain in the muscle along my back between the spine and left shoulder. I saw my gp and he sent me for ex-rays. I see him again in 2 weeks. I was just wondering if this current new pain is a result or side effect of diabetes or something entirely different?

Katie
"The real art of conversation is not only to say the right thing in the right place, but to leave UNSAID the wrong thing at the tempting moment-Dorothy Nevill"


LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5406
   Posted 5/21/2008 9:22 AM (GMT -7)   
Katie, I'm sorry for your pain problem.  As far as I know, these kinds of pains are not related to diabetes. I hope it's all sorted out with the x-rays. 

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


kelpie
Regular Member


Date Joined Apr 2008
Total Posts : 31
   Posted 5/21/2008 9:51 AM (GMT -7)   
Thank you for your concern Lanie,

being diabetic for only 18 months I wasn't sure if it was related. I didn't think it was but it is better to ask those who have played this game longer than I have.

Thank you again

Katie
"The real art of conversation is not only to say the right thing in the right place, but to leave UNSAID the wrong thing at the tempting moment-Dorothy Nevill"


tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 5/22/2008 6:56 AM (GMT -7)   

Hi Katie,

I am also relatively new to diabetes; I was diagnosed a year ago in April. I don't know for sure if it's related or not, but I've also been getting "stabbing" pains in my shoulders, knees, along with the burning feeling in my feet sometimes. I have been exercising (walking) in spite of it all hoping that it would help improve the problems, but I still get the pain. I never had any injury and all this is recent for me. I'm on aspirin for blood thinning, and I've still had to take ibuprofin sometimes for the pain. My doc said I'm in the beginning stage of neuropathy also, but all this has happened really fast for me. I think it might be related, but I can't be sure. I'm going to the doc tomorrow for a follow up on my meds, and I plan to ask her.

*hugs*

bear


"It's a jungle out there....." 
Theme song from "Monk" by Randy Newman
 
OCD: Obsessive...Compulsive...Diabetic
 
                       VIEW IMAGE
 

                           

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:14 PM (GMT -7)
There are a total of 2,735,036 posts in 301,268 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
385 Guest(s), 15 Registered Member(s) are currently online.  Details
Lymepilot, THE HAPPY TURTLE, mikeb2308, Sarebear89, Girlie, mpost, yancync, LG13, Huddie, gfields, ChickenArise, Blu's Mama, HeyNoodles, Mister Mike, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer